I have sarcoidosis and was prescribed remicade briefly. Since discontinuing this drug, I have acquired neuropathy. Is there a correlation between this drug, or any others, that may have contributed to my neuropathy?
I know Paxil can cause Peripheral Neuropathy for sure but there are many other ones out there. There is antibiotics and some other classes of medications that can cause it. It's hard to prove in some cases that a medicine caused it. I'm fighting a legal case against the manufacturer of Paxil for the severity of my PN and how it destroyed my life and health. I'm been living with it since 11/2004 and had to stop working in 2010 and on SSDI. I'm facing more surgeries to fix issues caused by the neuropathy. I'm only 37 years old and my health is like a 70 years old I'm not diabetic and been tested many times for it and other causes and finally they said it was Paxil. I only took it for 3 1/2 weeks before my symptoms started and I stopped taking right away but the symptoms keep getting worse even after stopping it.
- Remicade Information for Consumers
- Remicade Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remicade (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Apr 2010 • 1 answer
Posted 22 Jun 2011 • 1 answer
Posted 31 Dec 2011 • 2 answers
Sarcoidosis - pain in all my muscle groups, my ankles and the outer edges of both feet; sarcoid has?
Posted 31 Oct 2017 • 1 answer
Posted 26 Jan 2018 • 0 answers